The Diabetes Forum Support Community For Diabetics Online banner

1 - 8 of 8 Posts

·
Registered
Joined
·
24,394 Posts
What do you mean by "weird"? Metformin has a reputation for causing gastic distress in the beginning. Our recommendation is to be sure your doc prescribes the extended release version & starts you out on a low dose. Are you experiencing something besides cramping & diarrhea?
 

·
Registered
Joined
·
4,368 Posts
I take 2550 mg of the Regular. In the beginning I had some of the GI symptoms and a lot of gas, but after a few months it did go away. I also found my appetitie tends to be a lot less on Metformin. Also if I overeat carbs or the wrong foods now, I will get an uspet stomach and bloated feeling.
 

·
Registered
Joined
·
10 Posts
Discussion Starter · #5 ·
By weird I mean brown spots on my feet and I have heard this before , and I don't have numb feet
 

·
Registered
Joined
·
78 Posts
I dont think that is from the Metformin.. there was another post on those spots recently.. but I can't find it.
 

·
Registered
Joined
·
68 Posts
I had a few side effects at first, ( the first 2 days) since then great, now 1500mg each day, will increase to 2000mg next week, Im very happy with Met.
 

·
Registered
Joined
·
8,795 Posts
I remember the post too, but it was about BG being high I believe. Seems to me it concerned spots appearing when BG was not under control.

I could be wrong, as usual...
 
1 - 8 of 8 Posts
Top